International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 6, Issue 12 (2019)

Non-differentiable multi objective fractional minimax programming problem under [f, a, p, d]-convex functions


Dr. G Varalakshmi

In this paper, we derive some theorems and duality theorems on non-differentiable Multiobject Fractional Minimax Programming Under [f, a, p, d] convex function.
Pages : 117-123 | 310 Views | 74 Downloads